MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX NEPHROURETERAL STENT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION PERCUFLEX NEPHROURETERAL STENT; STENT, URETERAL
Model Number 35095
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that catheter break occurred.A percuflex nephroureteral stent was selected for use for a left antegrade ureteric stenting.During the procedure, a guidewire was inserted and placed into the urinary system.Consequently, a percuflex was advanced.However, when string was pulled, the catheter split into two.The device was fully removed, and the procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6) hospital.The stent and the suture were returned for the analysis.It is possible to observe that the suture was detached, and the stent was buckled.No other issues were identified with the device and no patient complications were reported.
 
Event or Problem Description

Brand Name
PERCUFLEX NEPHROURETERAL STENT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20044181
Report Number2124215-2024-50172
Device Sequence Number12761985
Product Code FAD
UDI-Device Identifier08714729114086
UDI-Public08714729114086
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35095
Device Catalogue Number35095
Device Lot Number0034129414
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown